International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 December 2006

Volume 52, Issue 11

Pages 1175–1292

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Calendar

      Version of Record online: 30 OCT 2006 | DOI: 10.1002/fld.1275

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. High-order stable interpolations for immersed boundary methods (pages 1175–1193)

      Nikolaus Peller, Anne Le Duc, Frédéric Tremblay and Michael Manhart

      Version of Record online: 19 APR 2006 | DOI: 10.1002/fld.1227

    2. Finite volume adaptive solutions using SIMPLE as smoother (pages 1215–1245)

      Alexandros Syrakos and Apostolos Goulas

      Version of Record online: 19 JUN 2006 | DOI: 10.1002/fld.1228

SEARCH

SEARCH BY CITATION